Skip navigation

On a flexible elimination algorithm with applications to panel element equations

On a flexible elimination algorithm with applications to panel element equations

Cheung, C.W. and Lai, C-H. (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:10.1093/imanum/21.2.603)

Full text not available from this repository.

Abstract

A flexible elimination algorithm is presented and is applied to the solution of dense systems of linear equations. Properties of the algorithm are exploited in relation to panel element methods for potential flow and subsonic compressible flow. Further properties in relation to distributed computing are also discussed.

Item Type: Article
Additional Information: [1] Accepted: 13 July 1999. [2] First published: April 2001.
Uncontrolled Keywords: flexible elimination, panel methods, dense systems, distributed computing
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA76 Computer software
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Computational Science & Engineering Group
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:01
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/600

Actions (login required)

View Item View Item